# SDR ASAA2022070838985

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 335 hours, 103 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 UNABLE TO ESTABLISH COMMUNICATIONS. GROUNDED - YES. OPS CHECKS GOOD REF B737-9 AMM 23-11-00. INFLIGHT OPS TEST ON BOTH HF RADIOS GOOD.
